# SDR AALA202403254813

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 80,083 hours, 10,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat 5h
- Part time: 80,082 hours, 10,166 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS AT SEAT 5H FWD LIGHT INOP AND AFT LIGHT FLICKERING. MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT AT SEAT 5H FORWARD IAW AMM 33-51-05.
